# SDR SWAA020363

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 50,066 hours, 44,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS LENS BROKEN IN AFT CABIN.  REMOVED AND REPLACED EEPLS LENS PER MM.
